# SDR 2005UALA01501

- Difficulty date: December 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 24,854 hours, 7,426 cycles
- Engine: Pwa PW4052
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEADING EDGE SLAT ASYMMETRY EICAS.  FOUND SLAT SKEW SWITCH WIRING FAILED AT RT WING TIP, STA 1107.  CAUSE OF WIRING FAILURE WAS BROKEN 90 DEG CONDUIT ELBOW.
